Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC - Trying to Conceive TTC - Trying to Conceive

Life after the pill. Help!!

Posted by on Jan. 29, 2014 at 10:35 PM
  • 8 Replies

Here are the details. As of Dec 1st I was off the pill. Jan1st I started to spot and worse headache ever. On the 2nd AF was here for 4 days. I haven't attempted temps and charting yet so not sure of my O day. Predicted AF to be here tomorrow 1/30. Monday night and Tuesday massive headache ver little spotting brown mixed with cm only when I wiped and now nothing. No cramps, no AF, and a neg test Tuesday. Today no spotting. Nothing but some slightly tender tata's. Is this just my body trying to get back into a natural rhythm? Should I test again? If so when? Honest opinions please!

by on Jan. 29, 2014 at 10:35 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
hoping_for_more
by Gold Member on Jan. 29, 2014 at 10:36 PM
It could be all of the above! If that spotting you had was IB it could take a couple days for it to show on a test. Wait and see if AF comes tomorrow then test again Saturday maybe?
mommyof1262
by on Jan. 29, 2014 at 10:55 PM
1 mom liked this
Okay, it's been so long but this is what I remember. After I went off the pill thd 1st time my periods were messed up. I had horrible headaches, sore breasts, nausea & back pain.For me it took awhile for them to get back to normal. I got my period one month then skipped one then again another. I even went without for 2 months until I was put on Provera. 2nd time I got off the pill and I concieved right away!
JoshuasGirlNMC
by on Jan. 29, 2014 at 11:05 PM
It might take a while for ur body to regulate...id retest if no period
Firstcamelove
by Member on Jan. 29, 2014 at 11:16 PM
1 mom liked this
I got off the pill febuary 2013, (after being on it for almost a year). And my periods are still all over the place. (I know im not helping). But dont worry! Its totally normal for af to be a bit whacky. I went 3 months without af showing. Then had a period, then it went 1 1/2 months, its just your body trying to learn how to balance and create the right amount of hormones yiur body SHOULD have. BC pills are fulllll of alot of hormones. So dont be mad at your body for spazzing a little, think of it this way... If you drank 3 cups of coffee every morning, and all of a sudden one day you quit cold turkey.. Your gonna get headaches, moody, all kinds of crazy side effects. Your body is doing the same.
Ive read that the longer your on BC the longer it may take for your body to get back to norm. You may want to look up some vitamins or certain foods thatll help your hormone levels.
Hope everything works out for you faster than it has me. :) GL!
ARClay
by Alyssa on Jan. 29, 2014 at 11:26 PM
1 mom liked this
I had all kinds of junk happen after I quit the pill. Spotted all the time, had cramps all the time, etc. I'd say your body is trying to balance itself out. I hope it all settles soon and you can get the BFP!
Traci2012
by Traci on Jan. 29, 2014 at 11:36 PM

That all makes perfect sense! Man I have been an emotional mess these past couple days! Crying over the littlest of things. And that's not me normally! Thanks for helping to put into perspective. 

Quoting Firstcamelove: I got off the pill febuary 2013, (after being on it for almost a year). And my periods are still all over the place. (I know im not helping). But dont worry! Its totally normal for af to be a bit whacky. I went 3 months without af showing. Then had a period, then it went 1 1/2 months, its just your body trying to learn how to balance and create the right amount of hormones yiur body SHOULD have. BC pills are fulllll of alot of hormones. So dont be mad at your body for spazzing a little, think of it this way... If you drank 3 cups of coffee every morning, and all of a sudden one day you quit cold turkey.. Your gonna get headaches, moody, all kinds of crazy side effects. Your body is doing the same.
Ive read that the longer your on BC the longer it may take for your body to get back to norm. You may want to look up some vitamins or certain foods thatll help your hormone levels.
Hope everything works out for you faster than it has me. :) GL!


Firstcamelove
by Member on Jan. 30, 2014 at 9:04 AM
Haha i was too!! To be honest i just started getting my emotions in order! BC is some crazy stuff. Loved being on it, hate getting off it! How long have you been off it?

Quoting Traci2012:

That all makes perfect sense! Man I have been an emotional mess these past couple days! Crying over the littlest of things. And that's not me normally! Thanks for helping to put into perspective. 

Quoting Firstcamelove: I got off the pill febuary 2013, (after being on it for almost a year). And my periods are still all over the place. (I know im not helping). But dont worry! Its totally normal for af to be a bit whacky. I went 3 months without af showing. Then had a period, then it went 1 1/2 months, its just your body trying to learn how to balance and create the right amount of hormones yiur body SHOULD have. BC pills are fulllll of alot of hormones. So dont be mad at your body for spazzing a little, think of it this way... If you drank 3 cups of coffee every morning, and all of a sudden one day you quit cold turkey.. Your gonna get headaches, moody, all kinds of crazy side effects. Your body is doing the same.

Ive read that the longer your on BC the longer it may take for your body to get back to norm. You may want to look up some vitamins or certain foods thatll help your hormone levels.

Hope everything works out for you faster than it has me. :) GL!


Traci2012
by Traci on Jan. 30, 2014 at 10:14 AM

 Just a little over 7 years. AND I was on the 3 pack rotation where I didn't take a week break until after I went through 3 cycle of it for the last 2 years. Was great for reducing PMS, but I'm paying for it now. Plus I have fribrocystic breast tissues and the pill makes it worse. So it was kind of a no win situation for me. I am glad I am off of them though. And I was surprised to have AF show up right on time this morning. That means a 28 day cycle this time. Tracking everything in an app has been so beneficial for me.

Quoting Firstcamelove: Haha i was too!! To be honest i just started getting my emotions in order! BC is some crazy stuff. Loved being on it, hate getting off it! How long have you been off it?

Quoting Traci2012:

That all makes perfect sense! Man I have been an emotional mess these past couple days! Crying over the littlest of things. And that's not me normally! Thanks for helping to put into perspective. 

Quoting Firstcamelove: I got off the pill febuary 2013, (after being on it for almost a year). And my periods are still all over the place. (I know im not helping). But dont worry! Its totally normal for af to be a bit whacky. I went 3 months without af showing. Then had a period, then it went 1 1/2 months, its just your body trying to learn how to balance and create the right amount of hormones yiur body SHOULD have. BC pills are fulllll of alot of hormones. So dont be mad at your body for spazzing a little, think of it this way... If you drank 3 cups of coffee every morning, and all of a sudden one day you quit cold turkey.. Your gonna get headaches, moody, all kinds of crazy side effects. Your body is doing the same.

Ive read that the longer your on BC the longer it may take for your body to get back to norm. You may want to look up some vitamins or certain foods thatll help your hormone levels.

Hope everything works out for you faster than it has me. :) GL!


 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN